Advanced search

On exponential stability of nonlinear time-varying differential equations.

(1999) AUTOMATICA. 35(6). p.1091-1100
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Aeyels, Dirk, and Joan Peuteman. 1999. “On Exponential Stability of Nonlinear Time-varying Differential Equations.” Automatica 35 (6): 1091–1100.
APA
Aeyels, D., & Peuteman, J. (1999). On exponential stability of nonlinear time-varying differential equations. AUTOMATICA, 35(6), 1091–1100.
Vancouver
1.
Aeyels D, Peuteman J. On exponential stability of nonlinear time-varying differential equations. AUTOMATICA. 1999;35(6):1091–100.
MLA
Aeyels, Dirk, and Joan Peuteman. “On Exponential Stability of Nonlinear Time-varying Differential Equations.” AUTOMATICA 35.6 (1999): 1091–1100. Print.
@article{174606,
  author       = {Aeyels, Dirk and Peuteman, Joan},
  issn         = {0005-1098},
  journal      = {AUTOMATICA},
  language     = {eng},
  number       = {6},
  pages        = {1091--1100},
  title        = {On exponential stability of nonlinear time-varying differential equations.},
  volume       = {35},
  year         = {1999},
}

Web of Science
Times cited: